Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

4 Publikationen

2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1599920
Ahlswede, R., Aydinian, H. & Khachatrian, L.H. (2006). Intersection theorems under dimension constraints. Journal of Combinatorial Theory, Series A, 113(3), 483-519. ACADEMIC PRESS INC ELSEVIER SCIENCE. doi:10.1016/j.jcta.2005.04.009.
PUB | DOI | WoS
 
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1597073
Ahlswede, R. & Blinovsky, V. (2006). Maximal sets of numbers not containing k+1 pairwise coprimes and having divisors from a specified set of primes. JOURNAL OF COMBINATORIAL THEORY SERIES A, 113(8), 1621-1628. ACADEMIC PRESS INC ELSEVIER SCIENCE. doi:10.1016/j.jcta.2006.03.015.
PUB | DOI | WoS
 
2003 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 1611224
Ahlswede, R. & Khachatrian, L.H. (2003). Cone dependence - A basic combinatorial concept (Designs, Codes and Cryptography), 29(1-3), 29-40. KLUWER ACADEMIC PUBL. doi:10.1023/A:1024183804420.
PUB | DOI | WoS
 
1998 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1625316
Ahlswede, R. & Zhang, Z. (1998). Code pairs with specified parity of the Hamming distances. DISCRETE MATHEMATICS, 188(1-3), 1-11. ELSEVIER SCIENCE BV. doi:10.1016/S0012-365X(97)00270-7.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="extremal problems"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: dgps

Export / Einbettung